# SDR ASAA0976314

- Difficulty date: July 31, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 54,479 hours, 30,809 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431285
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FORE FLAP TRAILING EDGE UPPER SKIN IS DELAMINATED AT 60.5 INCHES FROM I/B AND 3 FROM AFT.  REPAIRED SKIN.
